MathSciNet Relay Station
MathSciNet bibliographic data
MR880512 (88b:57012) 57M25
Lickorish, W. B. R.; Millett, Kenneth C. A polynomial invariant of oriented links. Topology 26 (1987), no. 1, 107–141.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement